Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 210, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jul 21, 2008, 7:44 PM CDT for Adair County, Missouri. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2008, 7:44 PM CDT (00:44 UTC)
- Expired
- Jul 21, 2008, 8:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
County Adair County, MO
The radar
The Des Moines radar (KDMX), 195 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 8:15 PM CDT | HAIL 1.5 | Kirksville, MO | TIME ESTIMATED. |
| Jul 21, 8:19 PM CDT | TSTM WND GST 59 | Kirksville, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 5:10 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.7 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 721 J/kg
- Mixed-layer CIN
- -258 J/kg
- Mixed-layer LCL
- 1280 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 220044 SVREAX MOC001-220130- /O.NEW.KEAX.SV.W.0210.080722T0044Z-080722T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 744 PM CDT MON JUL 21 2008 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN ADAIR COUNTY IN NORTHEAST MISSOURI * UNTIL 830 PM CDT * AT 743 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF GREENTOP...OR 9 MILES NORTHEAST OF KIRKSVILLE...AND MOVING SOUTHEAST AT 16 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 6 MILES NORTHEAST OF BRASHEAR BY 810 PM CDT. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 4033 9236 4011 9236 4018 9265 4035 9254 TIME...MOT...LOC 0044Z 298DEG 14KT 4027 9244 $$ NRR
2 follow-up statements
000 WWUS53 KEAX 220105 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 805 PM CDT MON JUL 21 2008 MOC001-220130- /O.CON.KEAX.SV.W.0210.000000T0000Z-080722T0130Z/ ADAIR MO- 805 PM CDT MON JUL 21 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN ADAIR COUNTY UNTIL 830 PM CDT... AT 802 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KIRKSVILLE...MOVING SOUTHEAST AT 19 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... BRASHEAR BY 830 PM CDT. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 4033 9236 4011 9236 4018 9265 4035 9254 TIME...MOT...LOC 0105Z 294DEG 16KT 4017 9251 $$ NRR
000 WWUS53 KEAX 220121 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 821 PM CDT MON JUL 21 2008 MOC001-220131- /O.EXP.KEAX.SV.W.0210.000000T0000Z-080722T0130Z/ ADAIR MO- 821 PM CDT MON JUL 21 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ADAIR COUNTY WILL EXPIRE AT 830 PM CDT... AT 816 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 4033 9236 4011 9236 4018 9265 4035 9254 TIME...MOT...LOC 0121Z 294DEG 16KT 4014 9243 $$ NRR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 6:25 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jul 21, 6:25 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 625 PM CDT MON JUL 21 2008 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... SHORT RANGE (TODAY THROUGH WEDNESDAY)... ACTIVE WEATHER THAT HAS BEEN FOCUSED TO OUR NORTH FOR THE PAST COUPLE OF NIGHT WILL FINALLY BEGIN TO IMPACT OUR AREA TONIGHT AS A FRONT SETTLES SOUTH. IMPRESSIVE BOW ECHO ACROSS CENTRAL IOWA OVERNIGHT LEFT SEVERAL STRONG OUTFLOW BOUNDARIES MOVING SOUTH ACROSS THE CWA THIS MORNING. MORE IMPORTANTLY THE SURFACE FRONT TO OUR NORTH GOT SHOVED INTO NORTHERN MISSOURI A BIT MORE QUICKLY THAN PREVIOUSLY FORECAST...AND HAS BEEN HANGING OUT JUST SOUTH OF THE IOWA BORDER THIS AFTERNOON AS A SURFACE LOW SPINS UP ALONG IT IN THE IA/NE/MO TRI-STATE AREA. FARTHER NORTH...WATER VAPOR IMAGERY SHOWS A SHORTWAVE MOVING SOUTH SOUTHEAST FROM MANITOBA THROUGH THE DAKOTAS TOWARDS IOWA IN THE INCREASINGLY MERIDIONAL FLOW ACROSS THE NORTHERN PLAINS. AFTERNOON ANALYSIS INDICATES THAT MLCAPE VALUES HAVE CLIMBED TO OVER 4500 J/KG JUST SOUTH OF THE FRONT...IN THE ST JOSEPH TO CHILLICOTHE AREAS...WITH ONLY A MARGINAL CAP STILL LEFT IN PLACE. LACK OF STRONG CONVERGENCE ALONG THE SURFACE FRONT...THE MODEST CAP...AND DEFICITS IN MOISTURE DUE TO THE OUTFLOW THAT MOVED THROUGH EARLY THIS MORNING...HAS THUS FAR LIMITED CU AND CONVECTIVE DEVELOPMENT. MID AND HIGH LEVEL CLOUD COVER ACROSS NEBRASKA AND IOWA THIS AFTERNOON LOOKS TO BE IN RESPONSE TO THE H3 JET AND NOT ANY NEAR BY SHORTWAVE. STILL...THE WAVE HEADING SOUTH SOUTHEAST INTO IOWA THIS AFTERNOON MIGHT ENHANCE CONVERGENCE AND DYNAMICS JUST ENOUGH TO SPARK CONVECTION LATE THIS AFTERNOON/EARLY THIS EVENING ACROSS NORTHWEST MISSOURI. WHILE CURRENTLY ANALYZED 0-6KM SHEAR VALUES ARE RATHER MINIMAL SOUTH OF THE MISSOURI BORDER...EXPECTATIONS ARE THAT THEY WILL INCREASE TO BETWEEN 30 AND 40 KNOTS LATE THIS AFTERNOON AS THE SHORTWAVE DROPS INTO IOWA. WITH INITIATION STILL VERY POSSIBLE IN THE VICINITY OF THE SURFACE LOW IN THE TRI-STATE AREA...INITIAL MODE FOR CONVECTION COULD START AS SUPERCELLS...WITH A STORM MOTION TO THE EAST SOUTHEAST. THESE STORMS WOULD BE EXPECTED TO CONGEAL INTO A PROGRESSIVE LINER MCS AS THEY MOVE FARTHER EAST. THIS SCENARIO WOULD MAKE THE PRIMARY SEVERE THREAT DAMAGING STRAIGHT-LINE WINDS THROUGHOUT THE EVENT...BUT LARGE HAIL AND VERY ISOLATED THREAT OF TORNADOES WILL BE POSSIBLE IN THE NORTHWEST CORNER OF MISSOURI AS THE FIRST INITIAL INDIVIDUAL THUNDERSTORMS SPIN UP IN THE VICINITY OF THE SURFACE LOW AND/OR CROSS THE FRONTAL BOUNDARY. HOWEVER...WITH ALL THIS SAID TIMING OF INITIATION IS STILL A BIT NEBULOUS AS VERY LITTLE IN THE WAY OF CUMULUS CLOUD COVER HAS POPPED UP YET...THUS INDICATING A CONTINUED LACK OF SUFFICIENT MOISTURE...OR LIFT. STILL...IF THINGS GET GOING THEY WILL GO FAST DUE TO ABUNDANT INSTABILITY. WILL THEREFORE CONTINUE TO GO WITH CHANCE POPS LATE THIS AFTERNOON ALONG THE IOWA BORDER...AND LEAVE THE LIKELY POPS FOR THE AFTER 00Z TIME FRAME. WITH A STRONG THETA-E GRADIENT ACROSS THE NORTHERN SIDE OF THE CWA ALL NIGHT...AND AT LEAST A MINIMAL 20 TO 25 KNOT LOW LEVEL JET...STORMS COULD PERCOLATE ALONG FOR MUCH OF THE NIGHT...SO WILL LEAVE THE LIKELY POPS IN ALL NIGHT. DEEPENING EAST CONUS TROUGH AND THE RESULTING MERIDIONAL FLOW SHOULD SHOVE THE FRONT INTO CENTRAL MISSOURI BY TUESDAY MORNING...BUT THE WEST CONUS RIDGE SHOULD KEEP IT FROM MAKING IT MUCH FARTHER SOUTH OR WEST. THIS WILL LEAVE AN UNSEASONABLY STRONG BAROCLINIC ZONE WALLOWING OVER MISSOURI TUESDAY AND WEDNESDAY...PROVIDING A RATHER LARGE TEMPERATURE GRADIENT FROM THE SOUTHWEST TO NORTHEAST ACROSS THE CWA...AND A FOCUS FOR MORE CONVECTION OVER THE FOLLOWING TWO DAYS. HAVE LEFT A GOING 40% CHANCE POP IN FOR TOMORROW BANKING ON LEFT OVER CONVECTION STILL LINGERING AROUND IN THE MORNING...WITH REDEVELOPMENT ALONG THE BOUNDARY IN THE HEAT OF THE AFTERNOON. WEDNESDAY WILL SEE THE FOCUS OF POTENTIAL CONVECTION SHIFT A LITTLE FARTHER SOUTHWEST...THOUGH STILL PREVAIL ACROSS AT LEAST HALF THE FORECAST AREA. CUTTER MEDIUM RANGE (THURSDAY THROUGH MONDAY)... FORECAST DETAILS REMAIN VERY DIFFICULT TO PIN DOWN AS WE HEAD TOWARD THE END OF THE WORK WEEK AND THROUGH NEXT WEEKEND...WITH MANY DETAILS HIGHLY DEPENDENT ON OUTCOME OF THE NEXT TWO DAYS. ATMOSPHERE WILL LIKELY REMAIN IN A VERY ACTIVE PHASE DURING THE MEDIUM RANGE...DUE IN PART TO AN ABNORMALLY STRONG UPR TROUGH BASED IN THE EASTERN GREAT LAKES. THIS TROUGH WILL CONTINUE TO KEEP CLIMATOLOGICALLY FAVORABLE H500 RIDGE FROM BUILDING INTO THE CENTRAL CONUS. THE END RESULT WILL BE A CONTINUATION OF MID-LVL IMPULSES WHICH COULD CONTINUE A RATHER ACTIVE MCS SEASON OVER THE MID MISSOURI VALLEY. FOR THURSDAY...LEAD SHORTWAVE IS EXPECTED TO LIFT NORTHWARD ALONG THE PERIPHERY OF THE MID-LVL RIDGE AXIS...PULLING H850 THETA-E AXIS NEWRD ALONG WITH IT. LATEST OPER GFS HAS ARRIVED AT A SIMILAR TIMING WITH THAT OF THE ECMWF...DEVELOPING MCS WELL TO THE NW ALONG THE AXIS BY WED NIGHT AND DROPPING IT SE ALONG THE MOISTURE AXIS IN THE DAY. HAVE INCREASED POPS OVER THE WESTERN TWO THIRDS OF THE CWA ON THU/THU NIGHT. TEMPERATURES WILL ALSO BE PROBLEMATIC AS THE POTENTIAL EXISTS FOR A WIDE RANGE OF VALUES FROM WEST TO EAST. RIGHT NOW AM BANKING ON EML LIFTING INTO THE WESTERN CWA BY EARLY THU AFTN...WHICH SHOULD SCATTERED OUT CLOUDS AND ALLOW TEMPERATURES TO REACH INTO THE LOW 90S LATE IN THE AFTERNOON. A MUCH MORE TRICKY FORECAST EXISTS FURTHER EAST...AS TIMING REMAINS THE BIGGEST ISSUE ATTM. FOR FRIDAY AND INTO EARLY NEXT WEEK...MODELS TYPICALLY HAVE A HARD TIME RESOLVING SYNOPTIC DETAILS AFTER DAY 5 GIVEN THE CURRENT FLOW REGIME. THIS IS CLEARING BECOMING EVIDENT IN THE WILD ARRAY OF MODEL SOLUTIONS BEING PRESENTED WITH VARYING DEGREES OF DIFFERENCE ALREADY NOTED IN THE LONG WAVE FEATURES. NEVERTHELESS...NO STRONG FEELING TO DIFFER WIDELY FROM THE CLIMATOLOGICAL AVERAGE TEMPERATURES RANGE INTO NEXT WEEK. AS FAR AS PRECIPITATION IS CONCERNED...WITH SO MANY UNCERTAINTIES OUT THERE AND LOW CONFIDENCE IN GENERAL...HARD TO PINPOINT ANY ONE TIME PERIOD FOR POPS HIGHER THAN A SLIGHT CHC CAT. HOWEVER ONE TIME PERIOD TO FOCUS ON FOR A BETTER CHANCE OF PRECIP LOOKS TO ARRIVE BY SAT NIGHT INTO SUNDAY AS NEXT WEAK FRONT APPROACHES FROM THE NORTH. DUX && .AVIATION... FOR THE 00Z TAFS...FOR THE MOST PART KEPT CEILINGS IN THE VFR RANGE FOR THE TERMINALS THROUGH THE NEXT 24 HOURS. THE EXCEPTION IS THE TEMPO FOR MVFR CIGS AND THUNDERSTORMS IN KSTJ AND A PROB30 AT KMCI AND KMKC...FOR STORMS THAT COULD MOVE THROUGH OVERNIGHT. HOWEVER...THERE IS A HIGH DEGREE OF UNCERTAINTY WITH THE TIMING. OTHERWISE...SURFACE WINDS WILL ADJUST TO THE WEST OVERNIGHT AS THE FRONT MOVES SOUTH. CUTTER && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jul 21, 1:02 PM CDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 102 PM CDT MON JUL 21 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-221100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 102 PM CDT MON JUL 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A HOT AND HUMID AIRMASS WILL REMAIN IN PLACE OVER MUCH OF THE REGION THIS AFTERNOON. TEMPERATURES IN THE 90S...ALONG WITH THE HUMIDITY...WILL CONTRIBUTE TO HEAT INDICES BETWEEN 100 AND 105 DEGREES ALONG AND SOUTH OF A LINE FROM ST JOSEPH TO MOBERLY. PERSONS SHOULD AVOID PROLONGED OUTDOOR EXPOSURE TO THE HEAT. THIS AIRMASS WILL ALSO CONTRIBUTE TO STRONG INSTABILITY THAT WILL SET THE STAGE FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON AS A BACKDOOR COLD FRONT SETTLES SOUTH FROM IOWA. UNSEASONABLY STRONG WIND SHEAR WILL ALLOW A FEW SUPERCELL THUNDERSTORMS TO DEVELOP INITIALLY OVER FAR NORTHWEST MISSOURI...WITH THE POSSIBILITY OF LARGE HAIL...DAMAGING WINDS...AND EVEN AN ISOLATED TORNADO. THESE STORMS ARE EXPECTED TO ORGANIZE THIS EVENING...WITH DAMAGING WINDS THE MAIN THREAT AS THIS COMPLEX RACES SOUTHEAST ACROSS CENTRAL AND NORTHERN MISSOURI. LOCATIONS ALONG AND NORTH OF A LINE FROM ST JOSEPH TO FAYETTE WILL HAVE THE GREATEST CHANCE FOR STRONG TO SEVERE THUNDERSTORMS THROUGH DAYBREAK TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG TO SEVERE THUNDERSTORMS MAY BE ONGOING EARLY TUESDAY...WITH CONVECTIVE REDEVELOPMENT ALONG THE FRONT DURING THE AFTERNOON HOURS OF TUESDAY. ADDITIONAL THUNDERSTORM COMPLEXES ARE EXPECTED TO PLAGUE MUCH OF THE OUTLOOK AREA WEDNESDAY THROUGH THURSDAY AS THE BACKDOOR COLD FRONT EVENTUALLY STALLS ALONG THE MISSOURI AND KANSAS BORDER. SEVERE WEATHER CANNOT BE RULED OUT WITH ANY OF THESE COMPLEXES THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS NORTHERN MISSOURI AFTER 4 PM. CUTTER
In the hours before
Special weather statement, Jul 21, 7:38 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 738 PM CDT MON JUL 21 2008 MOZ007-016-220115- PUTNAM-SULLIVAN- 738 PM CDT MON JUL 21 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN SULLIVAN AND SOUTHERN PUTNAM COUNTIES UNTIL 815 PM CDT... AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF UNIONVILLE...MOVING EAST AT 11 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... 6 MILES NORTH OF GREEN CITY BY 815 PM CDT. THE TOWNS OF POLLOCK AND LEMONS ARE ALSO IN THE PATH OF THIS STORM. NRR
Special weather statement, Jul 21, 7:41 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 741 PM CDT MON JUL 21 2008 MOZ006-015-016-220115- GRUNDY-MERCER-SULLIVAN- 741 PM CDT MON JUL 21 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN GRUNDY...NORTHWESTERN SULLIVAN AND SOUTHEASTERN MERCER COUNTIES UNTIL 815 PM CDT... AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF SPICKARD...OR 17 MILES NORTH OF TRENTON...MOVING EAST AT 19 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN GRUNDY... NORTHWESTERN SULLIVAN AND SOUTHEASTERN MERCER COUNTIES...INCLUDING THE TOWNS OF MILL GROVE AND HARRIS. NRR
Special weather statement, Jul 21, 7:42 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 742 PM CDT MON JUL 21 2008 MOZ017-220115- ADAIR- 742 PM CDT MON JUL 21 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN ADAIR COUNTY UNTIL 815 PM CDT... AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF GREENTOP...OR 9 MILES NORTHEAST OF KIRKSVILLE...MOVING SOUTHEAST AT 16 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... 6 MILES NORTHEAST OF BRASHEAR BY 810 PM CDT. NRR
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 7:48 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Mercer, Sullivan | 42 min |
| Jul 21, 7:57 PM CDT | Tornado Warning | EAX | Grundy, Sullivan | 33 min |
| Jul 21, 8:04 PM CDT | Tornado Warning | EAX | Adair, Sullivan | 41 min |
| Jul 21, 8:07 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 38 min |
| Jul 21, 8:17 PM CDT | Tornado Warning | EAX | Grundy, Linn, Livingston | 43 min |
| Jul 21, 8:20 PM CDT | Tornado Warning | EAX | Linn, Macon, Sullivan | 40 min |
| Jul 21, 8:43 PM CDT | Severe Thunderstorm Warning | EAX | Macon | 62 min |
| Jul 21, 8:53 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 59 min |
| Jul 21, 9:26 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, DeKalb, Gentry | 23 min |
| Jul 21, 9:33 PM CDT | Severe Thunderstorm Warning | EAX | Macon, Randolph | 29 min |
| Jul 21, 10:06 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway, Worth | 39 min |
| Jul 21, 10:26 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Sullivan | 32 min |
| Jul 21, 10:33 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clay, Clinton, Platte | 42 min |
| Jul 22, 1:02 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll | 43 min |
| Jul 22, 6:09 AM CDT | Areal Flood Advisory | EAX | Worth | 5 hr |
| Jul 22, 8:40 AM CDT | Areal Flood Advisory | EAX | Chariton, Howard, Macon, Randolph | 5 hr |
| Jul 22, 10:11 AM CDT | River Flood Warning | EAX | Howard | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.